# SDR UALA2011021800849

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 37,429 hours, 4,567 cycles
- Engine: Pwa PW4090
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 898870601U
- Condition: Discharged
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOWER LOBE CREW REST FIRE BOTTLE DISCHARGED.  COMPLIED WITH MEL REQUIREMENTS. LOWER LOBE CREW REST UNUSABLE.  REPLACED LOWER LOBE FIRE BOTTLE.
